# SDR DXTA2011120604816

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 6,854 hours, 5,409 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH,  MLG SELECTED DOWN.  DID NOT HEAR SOUNDS ASSOCIATED WITH MLG DOWN.  RED MLG UNSAFE LIGHT ILLUMINATED ONLY.  AFTER 20 SECONDS, NLG SHOWED DOWN & LOCKED.  MISSED APPROACH & RETRACTED MLG HANDLE.   RECYCLED MLG WITH NO MLG DOWN INDICATIONS.  HYD ANNUNCIATOR FLASHED.  SELECTED HANDLE UP.  RAN CHECKLIST.  PULLED MLG CIRCUIT BREAKER. GEAR DID NOT COME DOWN WITH TEE HANDLE PULLED & YAWING OF ACFT.  WHEN PNEUMATIC 'DONUT' PULLED ALL MLG DOWN & LOCKED WITH 3 GREEN ANNUNCIATORS. LANDED NORMAL.  FOUND LANDING GEAR CONTROL HANDLE CONNECTOR P160 LOOSE.  CLEANED & RECONNECT P160 & SWING GEAR. PERFORMED GEAR OPS CHECKS & FOUND NORMAL IAW MM 32-01-00 & WD 32-30-01.
